# SDR V0XD20210606007

- Difficulty date: May 27, 2021
- Submitted: June 6, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: CC67012700201
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H 32 SLAT SKIN UPPER SURFACE TRAILING EDGE IS GOUGED. CORRECTIVE ACTION: BLENDED THE GOUGE TO A SMOOTH SURFACE IAW STS ENGINEERING AUTHORIZATION 69-2021-092.
